Previous |  Up |  Next


Title: The maximum clique and the signless Laplacian eigenvalues (English)
Author: Liu, Jianping
Author: Liu, BoLian
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 58
Issue: 4
Year: 2008
Pages: 1233-1240
Summary lang: English
Category: math
Summary: Lower and upper bounds are obtained for the clique number $\omega (G)$ and the independence number $\alpha (G)$, in terms of the eigenvalues of the signless Laplacian matrix of a graph $G$. (English)
Keyword: bound
Keyword: clique number
Keyword: independence number
Keyword: signless Laplacian eigenvalues
MSC: 05C50
MSC: 05C69
idZBL: Zbl 1174.05079
idMR: MR2471179
Date available: 2010-07-21T08:16:54Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] Cvetković, D., Doob, M., Sachs, H.: Spectra of Graphs, third ed.Johann Ambrosius Barth Verlag Heidelberg-Leipzig (1995). MR 1324340
Reference: [2] Desai, M., Rao, V.: A characterization of the smallest eigenvalue of a graph.J. Graph Theory 18 (1994), 181-194. Zbl 0792.05096, MR 1258251, 10.1002/jgt.3190180210
Reference: [3] Haemers, W.: Interlacing eigenvalues and graphs.Linear Algebra Appl. 227-228 (1995), 593-616. Zbl 0831.05044, MR 1344588
Reference: [4] Haemers, W., Spence, E.: Enumeration of cospectral graph.Europ. J. Combin. 25 (2004), 199-211. MR 2070541, 10.1016/S0195-6698(03)00100-8
Reference: [5] Lu, M., Liu, H., Tian, F.: Laplacian spectral bounds for clique and independence numbers of graphs.J. Combin. Theory Ser. B 97 (2007), 726-732. Zbl 1122.05072, MR 2344135, 10.1016/j.jctb.2006.12.003
Reference: [6] Motzkin, T., Straus, E. G.: Maxima for graphs and a new proof of a theorem of Turén.Canad. J. Math. 17 (1965), 533-540. MR 0175813, 10.4153/CJM-1965-053-6


Files Size Format View
CzechMathJ_58-2008-4_27.pdf 231.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo